# SDR DL76L000523

- Difficulty date: March 17, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 43,814 hours, 6,627 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Coupling
- Condition: Failed
- Location: Rt Wing
- Component: Tube, 343T001044
- Stage of operation: TX
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

ON TAXI REPORTED MASSIVE FUEL LEAK RT WING.  MTC TRACED LEAK TO BROKEN COUPLING IPC REF 28-22-07-07 SHEET 2 ITEM 345 (P/N 343T0010-44).  REPLACED FUEL FEED LINE AND ASSOCIATED COUPLING AND O-RINGS.  LEAK CHECKED FUEL LINES, NO LEAK DETECTED.                                                                                                                                                                                                                                                                                                                                                                 ETOPS CATEGORY ''F'': ANY OTHER EVENT DETRIMENTAL TO ETOPS
